# SDR FDEA201302220407

- Difficulty date: February 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - LOWER VERTICAL STABILIZER NR 2 ENG INLET DUCT RT CENTER SPAR TO REAR SPAR FOUND CRACKED.  REPAIRED AS   PER SRM 55-30-02 REPAIR 2 FIGURE 201 REVISION 51. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100 REVISION 116.
